Equate Naproxen Sodium 220mg Pain Reliever  » Medicine  »
4.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • The cost of the Equate brand is much lower than the name brand product
  • I do realize Naproxen Sodium in itself is a strong medication so I cannot say for sure whether it is the brand or the med itself causing the problem
  • I would recommend if you use this product to only take the recommended dosage and to take with food or milk to help coat your stomach

    • by sweetkiara
      TRUSTWORTHY

      all reviews
      Equate Naproxen Sodium 220mg pain reliever is the generic version of Alleve, found at Walmart. I have been using this product for years. Mainly for headaches and for the relief of menstrual cramps. I started out using Alleve and loved the item, then I discovered that their main active ingredient, naproxen sodium, could be purchased at most drugstores in a generic form. After trying the walmart brand I could see that the item had the same effect as Alleve. I made the switch and never

      looked back.

      The cost of the Equate brand is much lower than the name brand product. I pay $2.24 for a 24 count box. If you buy the 100 count you get an even greater deal. I have also used the Walgreens generic version of Naproxen and it works good as well but is not as cheap as Walmarts brand.

      The pills come in a very small blue tablet. You can also get the capsule version if you prefer the longer shape. They are easy ...


      • to swallow and tasteless going down. I hate to take pills so size and taste is an important factor for me. I usually only need to take the recommended dose to in order to alleviate my pain. I have to admit for cramps it takes a little more but I suffer terribly so it takes strong medication to work at all for me. For a headache, 2-3 tablets will do the job.

        My only complaint about this product is that after using it faithfully for

        years, I am starting to notice that now when I take it I am having tummy aches. I do realize Naproxen Sodium in itself is a strong medication so I cannot say for sure whether it is the brand or the med itself causing the problem. Its possible I have taken too many and need to give it a rest. I would recommend if you use this product to only take the recommended dosage and to take with food or milk to help coat your stomach.




    more about
    Equate Naproxen Sodium 220mg Pain Reliever
    +1
    Craig says :

    WalMart’s equivalent of Aleve does work. However, with repeated usage you need to also take the generic of Prevacid (NOT the generic of the older meds, Zantac and Tagament) to prevent ulcers. As with all drugs, potential side effects do exist and it is up to the consumer to be educated and self-aware.

    ReviewStream.com
    0
    Joanna says :

    That is so true. I use Naproxen, but I also have to take it under a doctor’s supervision because it is known to cause side effects. To help prevent this, I have started to take the medicine with a glass of milk rather than water. It really seems to be helping.

    ReviewStream.com
    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in October, 2009. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 26410858420431/k2311a104/10.4.09
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy